# SDR TWAA9807304

- Difficulty date: March 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N997Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47029
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Ws 164
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP15 MAINTENANCE CHECK, FOUND STATION XRS 164 INSIDE TANK FWD FACE OF LOWER SPAR CAP, VERTICAL LEG WITH CRACK EXTENDING INTO LOWER RADIUS, BELOW INBOARD FLAP BARREL NUT ATTACH POINT.  INSTALLED NEW SPAR CAP AND SPLICE PER DWG J060165 AND STD PROCEDURE, AND SRM 51-01 PAGE 1.  (M)
